My mother-in-law has moderate Alzheimer's and was taken off galantamine four days ago as she couldn't swallow the capsules and they were dissolving in her mouth which wasn't good. She has always had a problem taking medications. We have noticed a difference in her lately (before being taken off the meds) like being a little more stubborn and sleeping a lot. She has never been a big eater or drinker and won't wear her dentures. Yesterday when we saw her she actually seemed zombie-like and was falling asleep at the Mother's Day lunch table. She lives with my father-in-law on an assisted living floor in a retirement home. We weren't convinced the galantamine had been doing anything for her. She has been on it for quite some time. The doctor suggested she come off. Just wondered if anyone else has experience in stopping galantamine and if there were any withdrawal symptoms. Thanks.
- Galantamine Information for Consumers
- Galantamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Galantamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Dec 2011 • 1 answer
Updated 14 Jan 2015 • 2 answers
Updated 19 Oct 2015 • 2 answers
Updated 28 Oct 2016 • 1 answer
Updated 2 Jun 2017 • 1 answer